A corrector result for thewave equation with high oscillating periodic coefficients

Casado-Díaz, Juan ; Couce-Calvo, Julio; Maestre, Faustino; Martín-Gómez, José Domingo

Tipo: Artículo
Año de Publicación: 2014
Volumen: 4
Páginas: 23 - 30
Fuente Nº Citas Fecha Actualización
scopus126-11-2022
wos026-11-2022
Dimensions
PlumX
Altmetric

Año:

2017

CiteScore:

0.600

CategoríaPosiciónCuartilTercilDecil
Industrial and Manufacturing Engineering208/328Q3T2D7
Agricultural and Biological Sciences (miscellaneous)39/58Q3T3D7
Fluid Flow and Transfer Processes52/77Q3T3D7
Physics and Astronomy (miscellaneous)39/43Q4T3D10
Numerical Analysis40/50Q4T3D8
Applied Mathematics372/443Q4T3D9
Computational Mathematics120/137Q4T3D9
Computational Mechanics49/61Q4T3D9

SJR año:

2015

Factor de Impacto:

0.145

CategoríaPosiciónCuartilTercilDecil
Industrial and Manufacturing Engineering227/338Q3T3D7
Applied Mathematics402/428Q4T3D10
Computational Mathematics124/129Q4T3D10
Computational Mechanics47/49Q4T3D10
Numerical Analysis43/45Q4T3D10
Agricultural and Biological Sciences (miscellaneous)190/239Q4T3D8
Fluid Flow and Transfer Processes45/58Q4T3D8
Physics and Astronomy (miscellaneous)222/247Q4T3D9
No existen datos para la revista de esta publicación.
No exiten datos para esta publicación
# Autor Afiliación
1Casado-Díaz, Juan Universidad de Sevilla (Spain)
2Couce-Calvo, JulioUniversidad de Sevilla (Spain)
3Maestre, FaustinoUniversidad de Sevilla (Spain)
4Martín-Gómez, José DomingoUniversidad de Sevilla (Spain)